# SDR QXEA200400161

- Difficulty date: February 15, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 13,601 hours, 19,335 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Part serial: 96149
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 8,900 hours, 12,618 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - ON FLIGHT 2108 UPON DC POWER APPLICATION, SMOKE CAME OUT OF NR 2 STARTER GENERATOR.  REMOVED AND REPLACED STARTER GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
